RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Eliasson, L Håkan

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:31
Abstract pages:501
Full texts:52
References:107
E-mail:

http://www.mathnet.ru/eng/person115175
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. L. H. Eliasson, B. Grébert, S. B. Kuksin, “A KAM theorem for space-multidimensional Hamiltonian PDEs”, Tr. Mat. Inst. Steklova, 295 (2016),  142–162  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 295 (2016), 129–147  isi  elib  scopus
2013
2. L. Hakan Eliasson, Bassam Fayad, Raphaël Krikorian, “KAM-tori Near an Analytic Elliptic Fixed Point”, Regul. Chaotic Dyn., 18:6 (2013),  801–831  mathnet  mathscinet  zmath  isi

2016
3. C. Wayne, T. Kappeler, G. Kokarev, W. Craig, A. Piatnitsky, I. Chueshov, A. Shirikyan, L. H. Eliasson, “Sergei Borisovich Kuksin (on his 60th birthday)”, Uspekhi Mat. Nauk, 71:1(427) (2016),  177–183  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:1 (2016), 167–173  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019